# SDR NSVA2010177

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 5,961 hours, 5,908 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO WARNING LIGHT ILLUMINATED IN FIGHT.  NO PRESSURIZATION LOSS.  LANDED WITHOUT FURTHER ICIDENT.  FOUND AFT BAG DOOR HANDLE POPPED OUT.  PERFORMED OPERATIONAL CHECK, CHECKS GOOD.
